# SDR AALA20121006004

- Difficulty date: October 6, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 40,563 hours, 16,485 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT DFW-SNA.  CREW REPORTED TRAILING EDGE FLAPS DISAGREE.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
